American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30E25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Miran Černe and Matej Zajec. Boundary differential relations for holomorphic functions on the disc. Proc. Amer. Math. Soc. 139 (2011) 473-484. MR 2736330.
Abstract, references, and article information   
View Article: PDF

[2] Elias Wegert and Lothar von Wolfersdorf. Blaschke representation of functions on the circle. Proc. Amer. Math. Soc. 136 (2008) 161-170. MR 2350401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Anatoly Ryabogin and Dmitry Ryabogin. Hardy spaces and partial derivatives of conjugate harmonic functions. Proc. Amer. Math. Soc. 135 (2007) 2461-2470. MR 2302567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Florence Scalas. Poisson integrals associated to Dunkl operators for dihedral groups. Proc. Amer. Math. Soc. 133 (2005) 1713-1720. MR 2120249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. Cantón. On smoothness of symmetric mappings II. Proc. Amer. Math. Soc. 133 (2005) 103-113. MR 2085159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Xavier Tolsa. Principal values for the Cauchy integral and rectifiability. Proc. Amer. Math. Soc. 128 (2000) 2111-2119. MR 1654076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Filippo Bracci. Common fixed points of commuting holomorphic maps in the unit ball of $\mathbb{C}^{n}$ . Proc. Amer. Math. Soc. 127 (1999) 1133-1141. MR 1610920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Vladimir Mityushev. Convergence of the Poincaré series for some classical Schottky groups. Proc. Amer. Math. Soc. 126 (1998) 2399-2406. MR 1452814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Chiara de Fabritiis. Commuting holomorphic functions and hyperbolic automorphisms. Proc. Amer. Math. Soc. 124 (1996) 3027-3037. MR 1371120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] José L. Fernández and Domingo Pestana. Radial images by holomorphic mappings, . Proc. Amer. Math. Soc. 124 (1996) 429-435. MR 1283549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mitja Lakner. Finite order vanishing of boundary values of holomorphic mappings . Proc. Amer. Math. Soc. 112 (1991) 521-527. MR 1065952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. V. Rybkin. Convergence of arguments of Blaschke products in $L\sb p$-metrics . Proc. Amer. Math. Soc. 111 (1991) 701-708. MR 1010000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John R. Hatcher. A nonlinear boundary problem . Proc. Amer. Math. Soc. 95 (1985) 441-448. MR 806084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ahmed I. Zayed. Recoverability of some classes of analytic functions from their boundary values . Proc. Amer. Math. Soc. 87 (1983) 493-498. MR 684645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ahmed I. Zayed. Recoverability of some classes of analytic functions from their boundary values . Proc. Amer. Math. Soc. 86 (1982) 97-102. MR 663875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1